加载中…
We show that if a Banach space is smooth and almost locally uniformly rotund and if satisfies the following for all invertible bounded linear map on then Birkhoff-James orthogonality in is symmetric. This result, therefore, characterizes the inner product spaces out of all smooth and almost locally uniformly rotund spaces having three or more dimension via simultaneous zero inclusion property, introduced by Bračič et al. [J. Math. Anal. Appl., 449 (2017) 1413-1423]. Further, this gives answers to some open questions asked by E. Poon [J. Math. Anal. Appl., 534(2024), 128052].

生成讲解博客的中文版本

生成AI智能校验的中文版本